Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pain in my thigh and joint
Nov 9, 2011

i recently started with my therapy and am taking aspen lamzid tuice daily, aspen efavirenz once daily and betavit once daily, when i started taking this pills, i recently started having pain in my thigh legs and joint, is this normal and if yes, how long wil it last or should i consult with my doctor and what advice can you give me for now.

Response from Dr. Henry

Some patients taking AZT/3TC (lamzid or Combivir in US) will experience muscle /bone aching though that is not common. In some of those cases the aching/pain persists though more often the discomfort will decrease over time. Other conditions can cause pain in legs/thigh so a clinical evaluation is recommended. If no other cause found then treatment with an analgesic for pain relief or consideration of a switch in treatment merits discussion depending on which drugs/options are available in your area. KH



Previous
Anxiety about lymph node pain and depression
Next
new med from india?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement